MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Codes Crack (1135); Mechanical Problem (1384); Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected data: this event was initially included in vmsr filing 2648035-2021-00009.Due to the inclusion of other ancillary details that may appear as causes in the vmsr filing, this event is now being captured as an initial 30 day mdr.This report captures the event for serial number (b)(4).This is report number 7 out of 9 reports that are being submitted as initial individual mdrs.Device evaluation: the plunger was in a partially advanced position and the cartridge was correctly engaged to the device.No assembly error or defect related to the manufacturing process were observed.Visual inspection was performed under a microscope.Traces of lubricating material residues were observed in the device.The lens got stuck at the cartridge tip and it looks torn.Also, the cartridge tip looks damaged/deformed.The reported issue of override was not verified.Due to the conditions in which the sample returned the issue of rod stiff could not be verified, and product quality deficiency.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the plunger of the preloaded device was really difficult to advance and when it did, it skipped the intraocular lens.There was no patient contact as the event was observed during handling, but prior to insertion.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: this follow-up report is being submitted, to correct the absence of the date in section g4 in the initial mdr.Section g4: date received by manufacturer: june 15, 2021.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key12177966
Report Number2648035-2021-00094
Device Sequence Number11602195
Product Code HQL
UDI-Device Identifier05050474558274
UDI-Public(01)05050474558274(17)230228
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1